# SDR SWIA201023691

- Difficulty date: February 10, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 30,627 hours, 44,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 5970)  LUBRICATED DOOR PIVOT POINTS AND DOOR FRAME ROLLERS.
